# SDR USAA20100416BB025

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL FLT 1528 - EN ROUTE CLT TO PHL.  DURING CLIMB, THE FLIGHT DECK CREW COMPLAINED OF EXCESS NOISE IN THE COCKPIT.  THE LEFT PACK WAS TURNED OFF.  THEN THE AIRCRAFT INDICATED EXCESS CABIN ALTITUDE.  THE FLIGHT WENT TO 13,000 FEET AND DECLARED AN EMERGENCY WITH ATC.  THE FLIGHT CONTINUED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  FOUND BOOT AND CLAMP LOOSE ON RT PACK OUTPUT DUCT, JUST AFT OF CHECK VALVE ASSEMBLY IN PACK BAY.  RESECURED  BOOT AND CLAMP.
